A 48-year-old male asked:
Disclaimer

used lodine or celebrex (celecoxib) on and off for 3 or 4 years. occasionally had some stomach burning. havent used in 3 months can it still cause an ulcer?

1 doctor answer
Dr. Eric Chevlen
46 years experience Medical Oncology
Maybe, but not DUE.: Even people who have never used those meds may get stomach ulcers, so your being off them for a few months doesn't eliminate the possibility.
Answered on Sep 12, 2020
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 63-year-old female asked:
Dr. John Goldman
54 years experience Rheumatology
Yes and no: This is possible but in therapy you would be better with Celebrex (celecoxib). You physicians can evaluate you to see if you have the ulcer and it ... Read More
A 48-year-old male asked:
Dr. Stephen Rothstein
A Verified Doctor answered
A US doctor answered Learn more
Reflux: It probably will. Ibuprofen and aspirin can cause it as well
1
1 thank
A 22-year-old male asked:
Dr. Stuart Wasser
34 years experience Addiction Medicine
Wrong meds: You are relying on short acting opiods and will never haver a good result.
1
1 thank
A 22-year-old male asked:
Dr. Marsha Davis
27 years experience Internal Medicine
None : Is safest for ulcer or child. Ibuprofen is safest for child.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month